On a certain boundary-value problem for Laplace's equation
Doklady Akademii Nauk, Tome 141 (1961) no. 2, pp. 327-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_2_a18,
author = {A. F. Khrustalev},
title = {On a certain boundary-value problem for {Laplace's} equation},
journal = {Doklady Akademii Nauk},
pages = {327--329},
year = {1961},
volume = {141},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_2_a18/}
}
A. F. Khrustalev. On a certain boundary-value problem for Laplace's equation. Doklady Akademii Nauk, Tome 141 (1961) no. 2, pp. 327-329. http://geodesic.mathdoc.fr/item/DAN_1961_141_2_a18/